On Zyprexa 10mg made me extremly worse and losing weight

S

snagit90

Guest
Hello, I don't know if this is the right place for me to ask so..

I've been on a very bad break-up (With a girl) and then I started to blaming myself to everything I did but that isn't all that happen, Then I started to confuse in my own gender (I'm a male confusing If I'm a straigt or LGBT)

It's been hell that I've been suffering for 4 months the doctor gave me Zoloft.

Things started to worsen right here, In my class room (The one I broke up with is my roommate) I started hearing her voices whatever whenever she spoke I hear her voice immediately and it's hurting me

Doctor then gave me Seroquel, Then 6th month since my hell, I started having voice hallucination again and this time I break down extremly bad I couldn't stop crying and it's almost like a ritual every time I hear this voice, I put myself on avoid the class and then start break down and it's been for a another 3 months

So sum up to 10th month, PhD doctor (The same as all above) gave me Risperdal from 2mg then to 4mg, I started to become very very anxious and everytime I felt anxious I have a chest pain (Extremely chest pain) so the doctor ask me to check whether I have a heart disease or not (But I've got no chance to check it yet)

So the confusion about my gender has a long gone, I'm straight

Then the 11th month doctor started giving me a Zyprexa firstly 5mg with Risperdal 2mg then he started giving me Zyprexa 10mg, Lexapro 1mg? I'm not sure and Benzhexol 2mg?Too not sure

and for now I've been on Zyprexa 10mg for 3 months

What I have to feel everyday

Morning: Extremely chest pain and suicidal thoughts and barely eatable
Lunch: Barely functional in everything (Anxious all the time, couldn't stop walking around like a hyper) Memories and fear keeps coming back (Each time those memories come back I would feel extremly chest pain
Noon: Barely functional again but this time I could eat something
Night: Still the same as above

I lose 10 pounds when on Zyprexa

So I've been questioning whether that I've having a Bipolar because of more than 50 times of my break down or not

and my second question is that whether the Risperdal and Zyprexa making me worse or not?

- Thank you
John
 
SarahD

SarahD

Well-known member
Joined
Oct 21, 2014
Messages
2,084
Location
UK
Hello John

Welcome to the forum. :welcome:

Sorry you have been going through such a difficult time.

We are not doctors on the forum, just people who have mental health difficulties. We can't diagnose, and any advice about drugs or anything is just personal opinion, we don't have qualifications to advise you.

One thing I must say is that it is very important to get your heart checked out. A psychiatrist should not give you antipsychotic drugs without doing at least an ECG first. That is because some of these drugs can cause heart problems, and if you already have certain conditions you are more susceptible. If you are having chest pain, get your heart checked urgently.

I am not sure if I understood what you have written correctly. You have been unwell and having treatment for a bit over a year. It started with a break up with a girl, then you had voice hallucinations and started treatment fairly soon. You were very distressed after the break up - was your psychiatrist sure the symptoms were not just the result of severe distress?

You seem to be on a lot of drugs. A lot of what you are feeling, like barely able to function, can be side effects from the drugs. They can affect being able to think clearly, they can sometimes make you anxious and agitated. There are even some reports that they can make psychosis worse.

The best advice I have read is that if you have to take an antipsychotic it should preferably be one drug at the lowest effective dose, because these are powerful drugs with many side effects and can be harmful.

Is it possible to see another psychiatrist for a second opinion, and say you would rather not be on so many drugs as the side effects make daily life difficult?

Have you considered therapy to help you cope with your thoughts and memories?

You seem very young, and sometimes with minimal treatment people with first episode psychosis can become well and not have to stay on drugs. You need to look into what services are available where you live, and see if there is a special service for young people that may be more helpful. If not, at least try to get a second opinion.

Best wishes, Sarah
 
Thread starter Similar threads Forum Replies Date
D Bipolar Forum 3

Similar threads


Top